# SDR UPS99231046

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) ON FLOORBEAM BS 680 RBL 20 AND LBL 33-54, WL 208.  REMOVED AND REPLACED UPPER CHORD OF FLOORBEAM BS 680 LBL 65 TO RBL 65, WORK DONE IAW SRM'S 53-10-1, 51-30-2, 53-10-8 AND MM 51-20-151.
